Sequential continuity and boundedness for the adjoint operators
Novi Sad Journal of Mathematics, Tome 27 (1997) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1997_27_2a_3,
author = {Pap
Endre and Swartz Charles},
title = {Sequential continuity and boundedness for the adjoint operators},
journal = {Novi Sad Journal of Mathematics},
pages = {37-43},
year = {1997},
volume = {27},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1997_27_2a_3/}
}
Pap Endre; Swartz Charles. Sequential continuity and boundedness for the adjoint operators. Novi Sad Journal of Mathematics, Tome 27 (1997) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_1997_27_2a_3/